# SDR RRXA002864

- Difficulty date: July 12, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 83,987 hours, 28,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 576312511
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND SHEARED FASTENERS ON THE LWR SURFACE AT THE I/B SIDE ON THE LT WING O/B AILERON, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW MM 27-11-2. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
